# SDR C2XA07IA130

- Difficulty date: June 3, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145EP
- Aircraft serial: 145033
- Aircraft time: 19,551 hours, 17,933 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2277, DURING POST FLIGHT INSPECTION, THE CREW REPORTED THAT THE EMERGENCY EXIT LIGHT AT SEAT 12A WAS INOPERATIVE.  MAINTENANCE RESECURED THE CONNECTOR ON THE AFFECTED LIGHT, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
